# SDR UHLA2015040500271

- Difficulty date: April 5, 2015
- Submitted: April 24, 2015
- Operation: Air carrier
- Aircraft: N856RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000078
- Aircraft time: 28,119 hours, 16,323 cycles
- System (JASC): 5246 · Fluid Service Doors
- Part: Door
- Condition: Corroded
- Location: Waste Service
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WASTE SERVICE DOOR HAS CORROSION ON BOTH SIDES.  R & R WASTE SERVICE DOOR, REF SRM 51-40-02, AMM 20-10-07, 20-13-21.
